I was using contraception pills (microlut) from last two years prescribed by my GP. Almost 3 months back, my GP asked me to stop these pills and do some hormones tests because of hair growth around my chin area.
When I stopped using pills, after 3,4 days, body aches (calf pain, constant headache, stiff neck, shoulder pain, abdominal cramps, hip/back pain) started. Panadol and diclofenac didn't help me. I am taking meloxicam and magnesium supplement which eliminate headache, neck/ shoulder pain. For other pains i am taking panadeine randomly. I have visited a lot of doctors and
they had done alot of tests ( fibromyalgia, iron study, lft,hormones tests etc). All tests are clear except mild PCOS. Pains are severe early in morning. One gp told me that these pains are because of hormones and other all gps said they haven't seen anything like that. I also visited endocrinologist and she also didn't know about cause of pains. For pcos she said i don't need any medicine as my weight is fine(57kg) no fertility issue, regular periods. I am planning to visit Pakistan soon to see some specialist over there. Can you please tell me for this condition which specialist i have to visit ? Its really difficult to take care of my two years old son with this condition. Thank you.